# SDR VNAA2013110600004

- Difficulty date: November 6, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 23,784 hours, 24,008 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Position Sensor
- Part number: 855D10015
- Part serial: 2312
- Condition: Failed
- Location: Flap Control Sys
- Part time: 23,080 hours, 23,425 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAPS FAIL MESSAGE AT ZERO DEGREES DURING EXTENSION ON DESCENT. CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. MX TROUBLESHOT FLAP SYS IAW FAULT ISOLATION MANUAL. MX R & R RT BPSU AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
